# SDR DLM88001738

- Difficulty date: September 8, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 27,623 hours, 21,910 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FUMES IN THE AFT CABIN.  SMOKE DETECTOR 2L ALARMED.  REPLACED RT PACK PRESSURE REGULATOR AND A/C PILOT PRESSURE REGULATOR, CHECKS GOOD.
